# SDR CALA2013122693916

- Difficulty date: December 22, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 87,618 hours, 13,989 cycles
- Engine: Pwa PW4060
- System (JASC): 7520 · Engine Cooling System
- Part: Inlet
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG INBD C DUCT COOLING AIR INLET NOT SEALANT MATING SURFACE.  REPAIRED NR 1 ENG INBD C DUCT COOLING AIR INLET MATING SURFACE.
